Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Tingling In Their Hands And Feet?

Has Anyone Had Tingling In Their Hands And Feet?

I started Evenity last month and do not know if this is a side effect or another senior citizen surprise? Thanks. Lynne

A MyOsteoTeam Member said:

Dear diblend, I did see a neurologist and he said that too high a dose of vitamin B6 can cause nerve damage and I found that to be the case with me. He said he believes the B6 caused carpel tunnel syndrome and when I stopped it the problem went away.

posted 5 months ago
A MyOsteoTeam Member said:

Dear One. I looked up Evenity and that tingling is a side effect of it.

posted 3 months ago
A MyOsteoTeam Member said:

Oh thank you Denise. Bestest to you today.🤗

posted 3 months ago
A MyOsteoTeam Member said:

Thanks Denise, I am wondering what is too high of a B6 dose?

posted 3 months ago
A MyOsteoTeam Member said:

Thanks!

posted 5 months ago
Already a Member? Log in